RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 219–235 (Mi fpm1153)  

This article is cited in 3 scientific papers (total in 3 papers)

Groups with minimal conditions

N. S. Chernikov

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: The author establishes a number of new propositions asserting that groups with various minimal conditions are Chernikov under some additional extremely weak finiteness conditions. These propositions include a great many known theorems on groups with minimal conditions.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 774–784

Bibliographic databases:

UDC: 512.54

Citation: N. S. Chernikov, “Groups with minimal conditions”, Fundam. Prikl. Mat., 14:5 (2008), 219–235; J. Math. Sci., 163:6 (2009), 774–784

Citation in format AMSBIB
\Bibitem{Che08}
\by N.~S.~Chernikov
\paper Groups with minimal conditions
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 219--235
\mathnet{http://mi.mathnet.ru/fpm1153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533590}
\elib{http://elibrary.ru/item.asp?id=12174998}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 774--784
\crossref{https://doi.org/10.1007/s10958-009-9715-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249140523}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1153
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Chernikov, “Three S. N. Chernikov's questions”, Tr. IMM UrO RAN, 18, no. 3, 2012, 23–25  mathnet  elib
    2. Nikolai S. Chernikov, “Groups satisfying the minimal condition for non-abelian non-normal subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 22–34  mathnet
    3. Nikolai S. Chernikov, “Some minimal conditions in certain extremely large classes of groups”, Zhurn. SFU. Ser. Matem. i fiz., 8:1 (2015), 22–27  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:165
    Full text:69
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020